Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

newbly

Veteran Member
  • Content Count

    51
  • Joined

  • Last visited

Community Reputation

0 Neutral

About newbly

  • Rank
    Junior Member

Recent Profile Visitors

1234 profile views
  1. I havent posted here in roughly six months. I took my last pill on thursday and was kinda was like saying goodbye to a friend. (a little sarcasm). Anyway my chest, face, and back are clear and I hope it stays that way. I took 20mg for a month and then did 40mg for five. Side effects did happen especially in the start of the regiment. Thourghout the treatment my side effects would go in phases. Two weeks of bloody nose, two weeks of back pain, two weeks of strange marks on my face, and ect. After
  2. Knock on wood, I havent really had a bad accutane breakout. Like two weeks before I started accutane I had all these cysts. When I started accutane I started to only get white heads. This is the end of my 2nd month on, 1st month 20mg 2nd month 40mg. I still get a breakouts (meaning max 5 whiteheads) but its nothing compared to what I use to get. My back and chest got clear like the 2nd week. Which was nice. My side affects go in cycles, anybody else notice this? Like bad headace 1st week, then
  3. Doing those things regardless of accutane is bad for your body, only doing it on accutane is worse. They aren't drug testing you, so your fine in that sense. But if you really want to get rid of your acne do it right. Or your just wasting your time and your derms. I LOVE to get drunk, but I havent had a sip of alcohol in 4 months cause I planned on taking accutane and Im on it right now. I turn 21 in august, but Im still going to hold off drinking till im completey done with accutane. When Im d
  4. get off mino. If you arent better in 3 months its not going to do anything but ruin your immune system. I can attest to that! My 1st derm sucked and would not look at my file and just keep handing me mino prescriptions. My 2nd derm (and still) is great took alot of time talking and examing me. So if you arent happy with your current derm swtich (sorry for going a little OCT). Now Im on accutane and glad I switched (at the moment at least).
  5. Maybe my derm is worng. But he told me I should get Brandname. He explained that he has better luck in the sense people who used the Brandname didnt have to go on a 2nd round of treatment. He said that if brandname is to expensive there is a generic brand that in his words is the only one worth using. (foregot the name, but I can dig it up, only if people are interested). I'm taking brand name, its only 50 bucks a month. I would spend almost twice that on benzaclin, differin, ect. haha read tha
  6. This has helped my nose bleeds a little. Take a Q-tip with a little bit of polysproin and rub that inside of your nose. (After the nose bleed, so far it has reduced the number of nose bleeds for me). My Derm recommneded I do this. Good luck
  7. I agree with Craigems, I dont think it was the accutane that makes you feel like this. Hell I'm 21 and im still going and go through some wicked mood swings because im still "growing up". Also from your posts it sounds like you smoking the weed. I might be wrong but how else would you know how it feels if you smoked an ounce. Maybe you should stop smoking and your spirits might get a little better. Also talk to your parents about it, Ive learned the hardway and had to learn from pretty stupid mi
  8. yeah go ahead, take every pill and chew on them before you swallow, dont drink any water, instead wash it down with a beer and then take vitamin A supplements (sarcasm). NO, DONT TAKE THE ACCUTANE! come on you know the answer to your question already. If you are concerned with your acne make an appointment with a derm, or ask your parents to do so. Dont randomly take dangerous drugs, just to see what happens. The fact those arent perscribed to you is a good enough reason to take them, but also
  9. I took mino for waayyyy to long. Anti's really mess you up. It is safe to do it for a couple of months but other then that I would stop taking it and talk to your Derm. It really messed up my skin, and ruined my immune system for a couple of months. Yuck I am never doing anti's unless I HAVE to.
  10. That adivce just sounds so obvious. I mean hell you shouldnt be taking X in the 1st place. It damages your brain, yes I know your brain can heal itself but it takes like 6 months (considering you don't do X for that amount of time) lol I dont even know why I am trying to justify that. Were you surprised you wound up in the hospital? Seriously I dont have any sympathy for people who do this to themselves. Accutane is a very powerful drug why take a gamble with your body like that. I dont know ma
  11. thanks for the replys, I would be pretty upset if my ac going on the frizts for two days ruined a months worth of accutane. I read online that you should store it at 59 to 86 F, and as fair as I could tell it never got higher then 82-84. Then again who knows how accurate the thermostat is.
  12. do you think the heat might make the accutane less affective?
  13. This evening I poped out an accutane (name brand if that matters) and the pill itself was kind of soft. Normally they are hard pretty sturdy. Any ideas why this happened? My 1st thought would be temp, but I wouldnt say the pill has gone through anything dramatic. Should I be concerned?
  14. Ive been on tane for about 3 and half weeks. (Only 20mg). The 1st day i went to CVS and stocked up on the list of common stuff to have. Vitamin E 800IU if you get dry, cetpahil 15spf, cetaphil gentle cleanser, and carmex lip balm. Well the cetaphil moisturize makes me sooooo oily. I have been using gillete spf 15 instead which doesnt make me a oily at all. I know cetaphil is a more repsected brand but is the gillete stuff ok? Second question, ive been taking the vitamin E once a day in the morn
×